# SDR N6WA20140124002

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,783 hours, 20,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL DID NOT DEPLOY.  INSPECTED & FOUND BROKEN SPRING ON THE SUPPORT WHEEL.  R & R BROKEN SPRING IAW AMM 52-11-13.  OPERATIONS CHECKED GOOD AT THIS TIME.
